MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA INFUSION ADAPTER (C100-0 MULTI); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA INFUSION ADAPTER (C100-0 MULTI); INTRAVASCULAR ADMINISTRATION SET
Model Number 515079
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd phaseal¿ optima infusion adapter (c100-0 multi) fell out of the packaging and onto the floor while hanging it on the pole.The following information was provided by the initial reporter: "phaseal optima infusion adaptor fell out of the bag and onto the floor as nurse was going to hang it on pole.".
 
Additional Manufacturer Narrative
Investigation summary: no photos or physicals samples that display the reported issue were provided for investigation.A device history review was performed for reported lot 2012701, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Five retained samples of the same lot were used for additional evaluation.The product was visually inspected, there was no damage or other defects observed on the infusion adapter.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device, including verification that all critical dimensions are within specification.All retained samples underwent these evaluations and product was verified to meet required limits, including proper spike length and diameter.Based on the available information, we cannot identify a root cause related to our manufacturing process at this time.Complaints received for this defect and device will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description

Brand Name
BD PHASEAL OPTIMA INFUSION ADAPTER (C100-0 MULTI)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key11969339
Report Number3003152976-2021-00322
Device Sequence Number4366845
Product Code ONB
UDI-Device Identifier00382905150791
UDI-Public00382905150791
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number515079
Device Catalogue Number515079
Device Lot Number2012701
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1